UNIGE document Scientific Article
previous document  unige:22888  next document
add to browser collection
Title

A robust approach to longitudinal data analysis

Author
Published in Canadian Journal of Statistics. 2004, vol. 32, no. 2, p. 169-180
Identifiers
Full text
Article (Author postprint) (254 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://doi.wiley.com/10.2307/3315940
Structures
Citation
(ISO format)
CANTONI, Eva. A robust approach to longitudinal data analysis. In: Canadian Journal of Statistics, 2004, vol. 32, n° 2, p. 169-180. https://archive-ouverte.unige.ch/unige:22888

243 hits

2 downloads

Update

Deposited on : 2012-09-12

Export document
Format :
Citation style :